# SDR MALA080001

- Difficulty date: January 5, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 23,115 hours, 25,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SUPPLY 21LN FAULTED DURING FUNCTIONAL TEST OF EMERGENCY BATTERY CAPACITY.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY 21LN IAW AMM 33-50-10-04-1.  OPS CHECK GOOD, PN: 3301-51; SN ON: 2062; SN OFF: 2119.
